# SDR CHI1957

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Make and model: Boeing 1072
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Adapter
- Part number: 107D33421
- Condition: Misaligned
- Location: Drive Shaft
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED AND ADAPTER HOLES MISALIGNED.  (X)
